# SDR IPXA2015012185390

- Difficulty date: January 18, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: 65B4028912
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRABINER MISSING AT EMERGENCY ESCAPE DESCENT HARNESS CENTER SUPERNUMERARY SEAT.  REPLACED HARNESS ASSY IAW MM 25-61-03-4, CHECKS OK.
